# SDR DALA2024011600591

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON WEB BTW STA Y=693 TO Y=615, -X=57, CABIN FLOOR AT CPAX. SUMMARY OF NRC 00346: WEB BTW STA Y=693 TO Y=615, -X=57, CABIN FLOOR AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG 203. (LP #0156605)
